Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a semilinear parabolic equation


Author: Lotfi Riahi
Journal: Proc. Amer. Math. Soc. 135 (2007), 59-68
MSC (2000): Primary 35J60, 35K55
Published electronically: August 16, 2006
MathSciNet review: 2280175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a general class of potentials $ V=V(x,t)$ so that the semilinear parabolic equation $ a\Delta u-\frac \partial{\partial t} u+ V u^p =0$ in $ \mathbb{R}^n\times ]0,\infty[, n\geq 3,\, p>1$, $ a>0$, has global positive continuous solutions. These results extend the recent ones proved by Zhang to a more general class of potentials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60, 35K55

Retrieve articles in all journals with MSC (2000): 35J60, 35K55


Additional Information

Lotfi Riahi
Affiliation: Department of Mathematics, Faculty of Sciences of Tunis, Campus Universitaire, 2092 Tunis, Tunisia
Email: Lotfi.Riahi@fst.rnu.tn

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08730-2
PII: S 0002-9939(06)08730-2
Keywords: Parabolic equation, positive solution, fixed point theorem
Received by editor(s): June 30, 2004
Published electronically: August 16, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.